# SDR FDEA201109294206

- Difficulty date: September 29, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,534 hours, 3,472 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551020700000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT BAY FLOOR PANEL 143DF HAS 30 SQ IN OF DELAM ON BOTTOM SIDE REF AMM 53-10-20-06.  FABBED FLOOR PANEL 143DF IAW DWG SRZ 25-005 REV J, MAJOR REPAIR IAW GMM 6-2-100.
